# SDR 96ZZZM637

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Seals
- Part number: A03772REVH
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - AFTER TAKEOFF THE NOSE GEAR DID NOT FULLY RETRACT.  REMOVED AND REPLACED NOSE GEAR STRUTS SEALS, MFG P/N A03772REVH.  OPERATIONAL CHECK NORMAL.  (M)
